Search
All Categories
    Menu Close

    Panadol Sinus Max 12s

    brand: Panadol
    • Fast relief of sinus congestion and pressure
    • Non drowsy
    SKU: 0051-16-076-R
    $11.00
    i h

    Directions
    Adults and children over 12 years: 2 caplets every 4-6 hours orally. Do not exceed 8 caplets in 24 hours.

    Ingredients
    Each caplet contains Paracetamol 500mg and Phenylephrine HCI
    Contains Postassium Sorbate as preservative.

    Cautionary Instructions
    Do not take with any other preparations containing paracetamol and/or phenylephrine hydrochloride. Do not use if you are allergic to Paracetamol and/or Phenylephrine HCI. If symptoms persist after 5 days, seek medical advice. Store below 30°C. Keep out of reach of children.

    0.0 0
    Write your own review Close
    • Product can be reviewed only after purchasing it
    • Only registered users can write reviews
    *
    *
    • Bad
    • Excellent
    • Bad
    • Excellent
    *
    *
    *
    Product tags